# SDR SWAA095921

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 22,977 hours, 13,156 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 767
- Condition: Overheated
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FLIGHT ATTENDANTS REPORTED ELECTRICAL TYPE SMELL IN COCKPIT AND CABIN.  TURNED OFF GASPER AND GALLEY POWER.  SMELL CLEARED.  FOUND AFT GALLEY WORK LIGHT BULB OVERHEATING AND MELTING BEVELS.  REMOVED AND REPLACED BULBS AND BEVEL ASSY PER MM.
